Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



A Schwarz-Pick Theorem for higher-order hyperbolic derivatives

Author: Patrice Rivard
Journal: Proc. Amer. Math. Soc. 139 (2011), 209-217
MSC (2010): Primary 30F45; Secondary 30C80
Published electronically: July 7, 2010
MathSciNet review: 2729084
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using the hyperbolic divided differences introduced by Baribeau, Rivard and Wegert, we generalize the notion of hyperbolic derivative and we give the analogue of a Schwarz-Pick Theorem for these derivatives.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30F45, 30C80

Retrieve articles in all journals with MSC (2010): 30F45, 30C80

Additional Information

Patrice Rivard
Affiliation: Département de Mathématiques et Statistique, Université Laval, Québec, Canada G1V 0A6

Keywords: Schwarz–Pick Theorem, hyperbolic derivative, hyperbolic divided differences
Received by editor(s): August 19, 2009
Received by editor(s) in revised form: February 24, 2010
Published electronically: July 7, 2010
Additional Notes: The author was supported by the NSERC Postgraduate Scholarships program
Communicated by: Mario Bonk
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia